Alert archive / Florida / Gale Warnings in 2020

Gale Warning 5, NWS Key West, FL

November 10, 2020

NWS Key West, FL issued this gale warning at Nov 10, 2020, 10:54 PM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2020, 10:54 PM EST (03:54 UTC)
Expired
Nov 11, 2020, 4:18 PM EST
In force
17 hr
Issued by
NWS Key West, FL

The text

As transmitted.

813 
WHUS72 KKEY 110354
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1054 PM EST Tue Nov 10 2020

GMZ033-111400-
/O.CAN.KKEY.SC.Y.0056.000000T0000Z-201111T1000Z/
/O.EXA.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
1054 PM EST Tue Nov 10 2020

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...Southeast winds near 35 knots with occasional gusts to 40 
  to 45 knots and seas 10 to 15 feet.

* WHERE...Gulf waters from East Cape Sable to Chokoloskee 20 to 
  60 NM out and beyond 5 fathoms.

* WHEN...Tropical Storm force winds expected tonight through 
  Wednesday morning.

* IMPACTS...A Tropical Storm Warning means that sustained winds 
  of 34 to 63 knots associated with a tropical storm are 
  expected within 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ035-044-054-074-111400-
/O.UPG.KKEY.SC.Y.0056.000000T0000Z-201111T1000Z/
/O.NEW.KKEY.GL.W.0005.201111T0354Z-201111T1600Z/
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
1054 PM EST Tue Nov 10 2020

...GALE WARNING IN EFFECT...

* WHAT...Southeast to south winds near 30 knots with frequent
  gusts to 35 knots and seas 5 to 11 feet.

* WHERE...Hawk Channel from west end of Seven Mile Bridge to
  Halfmoon Shoal, Gulf of Mexico from west end of Seven Mile
  Bridge to Halfmoon Shoal out to 5 Fathoms, Straits of Florida
  from west end of Seven Mile Bridge to south of Halfmoon Shoal
  out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ034-055-075-111400-
/O.CON.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1054 PM EST Tue Nov 10 2020

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...Southeast to south winds will near 35 knots with 
  occasional gusts 40 to 45 knots and seas 10 to 15 feet.

* WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west of
  Dry Tortugas out 60 NM, and Gulf of Mexico including Dry
  Tortugas and Rebecca Shoal Channel.

* WHEN...Tropical Storm force winds expected tonight through
  Wednesday morning.

* IMPACTS...A Tropical Storm Warning means that sustained winds 
  of 34 to 63 knots associated with a tropical storm are 
  expected within 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ031-032-042-043-052-053-072-073-111400-
/O.EXT.KKEY.SC.Y.0056.000000T0000Z-201111T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
1054 PM EST Tue Nov 10 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southeast winds near 25 knots. Seas 7 to 9 feet over the
  Straits of Florida.

* WHERE...Eastern Straits of Florida, Hawk Channel from Ocean 
  Reef to west end of Seven Mile Bridge, Florida Bay, and 
  Bayside and Gulf side from Craig Key to west end of Seven Mile 
  Bridge.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

WLC/LIW/CLR
3 follow-up statements
365 
WHUS72 KKEY 110958
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
458 AM EST Wed Nov 11 2020

GMZ033-034-055-075-111800-
/O.CON.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
458 AM EST Wed Nov 11 2020

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...Southeast to south winds 35 to 40 knots with occasional
  gusts up to 45 knots and seas 10 to 15 feet.

* WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west 
  of Dry Tortugas out 60 NM, and Gulf of Mexico including Dry 
  Tortugas and Rebecca Shoal Channel.

* WHEN...Through this morning.

* IMPACTS...A Tropical Storm Warning means that sustained winds of
  34 to 63 knots associated with a tropical storm are expected
  within 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ035-044-054-074-111600-
/O.CON.KKEY.GL.W.0005.000000T0000Z-201111T1600Z/
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
458 AM EST Wed Nov 11 2020

...GALE WARNING IN EFFECT...

* WHAT...Southeast to south winds 30 to 35 knots with gusts to
  around 40 knots and seas 8 to 14 feet.

* WHERE...Hawk Channel from west end of Seven Mile Bridge to 
  Halfmoon Shoal, Gulf of Mexico from west end of Seven Mile 
  Bridge to Halfmoon Shoal out to 5 Fathoms, Straits of Florida 
  from west end of Seven Mile Bridge to south of Halfmoon Shoal 
  out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or frequent
  gusts of 34 to 47 knots are imminent or occurring. Operating a
  vessel in gale conditions requires experience and properly
  equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ031-032-042-043-052-053-072-073-111600-
/O.CON.KKEY.SC.Y.0056.000000T0000Z-201111T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
458 AM EST Wed Nov 11 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southeast to south winds 20 to 25 knots. Seas 7 to 9 
  feet over the Straits of Florida.

* WHERE...Eastern Straits of Florida, Hawk Channel from Ocean 
  Reef to west end of Seven Mile Bridge, Florida Bay, and 
  Bayside and Gulf side from Craig Key to west end of Seven Mile 
  Bridge.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 to
  33 knots, or seas of 7 feet or greater, are expected to produce
  hazardous conditions for small craft. These hazardous conditions
  may result in poor vessel handling and steering response,
  broaching, overturned dinghies and kayaks, slips and falls on
  slippery decks, rub damage along docks and seawalls, swamped
  bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

WLC
781 
WHUS72 KKEY 111538
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1038 AM EST Wed Nov 11 2020

GMZ035-044-054-074-112200-
/O.EXT.KKEY.GL.W.0005.000000T0000Z-201111T2200Z/
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
1038 AM EST Wed Nov 11 2020

...GALE WARNING IN EFFECT...

* WHAT...Southeast to south winds 30 to 35 knots with gusts to
  around 40 knots and seas 8 to 13 feet.

* WHERE...Hawk Channel from west end of Seven Mile Bridge to 
  Halfmoon Shoal, Gulf of Mexico from west end of Seven Mile 
  Bridge to Halfmoon Shoal out to 5 Fathoms, Straits of Florida 
  from west end of Seven Mile Bridge to south of Halfmoon Shoal 
  out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Gale Warning means that sustained winds or 
  frequent gusts of 34 to 47 knots are imminent or occurring. 
  Operating a vessel in gale conditions requires experience and 
  properly equipped vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

It is highly recommended that mariners without the proper
experience remain in port, alter course, and/or secure the vessel
for gale conditions.

&&

$$

GMZ033-034-055-075-112345-
/O.CON.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1038 AM EST Wed Nov 11 2020

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...Southeast to south winds near 35 knots with occasional
  gusts of 40 knots and seas 8 to 13 feet.

* WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west 
  of Dry Tortugas out 60 NM, and Gulf of Mexico including Dry 
  Tortugas and Rebecca Shoal Channel.

* WHEN...Through this morning.

* IMPACTS...A Tropical Storm Warning means that sustained winds 
  of 34 to 63 knots associated with a tropical storm are 
  expected within 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ031-032-042-043-052-053-072-073-112200-
/O.EXT.KKEY.SC.Y.0056.000000T0000Z-201111T2200Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
1038 AM EST Wed Nov 11 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southeast to south winds 20 to 25 knots. Seas 7 to 9 
  feet over the Straits of Florida.

* WHERE...Eastern Straits of Florida, Hawk Channel from Ocean 
  Reef to west end of Seven Mile Bridge, Florida Bay, and 
  Bayside and Gulf side from Craig Key to west end of Seven Mile 
  Bridge.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
014 
WHUS72 KKEY 112118
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
418 PM EST Wed Nov 11 2020

GMZ033-034-055-075-120400-
/O.CAN.KKEY.TR.W.1029.000000T0000Z-000000T0000Z/
/O.EXB.KKEY.SC.Y.0056.000000T0000Z-201112T0400Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
418 PM EST Wed Nov 11 2020

...SMALL CRAFT ADVISORY IN EFFECT...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Southeast to south winds 20 to 25 knots. Seas 7 to 10
  feet over the deep Gulf Waters.

* WHERE...Gulf waters beyond 5 fathoms including the Dry 
  Tortugas, Straits of Florida from Halfmoon Shoal to 20 NM west 
  of Dry Tortugas out 20 NM, and Straits of Florida from 
  Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ035-044-054-074-120400-
/O.CAN.KKEY.GL.W.0005.000000T0000Z-201111T2200Z/
/O.EXB.KKEY.SC.Y.0056.000000T0000Z-201112T0400Z/
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
418 PM EST Wed Nov 11 2020

...SMALL CRAFT ADVISORY IN EFFECT...
...GALE WARNING IS CANCELLED...

* WHAT...Southeast to south winds 20 to 25 knots. Seas 6 to 8 
  feet over the Straits of Florida.

* WHERE...Hawk Channel from west end of Seven Mile Bridge to 
  Halfmoon Shoal, Gulf of Mexico from west end of Seven Mile 
  Bridge to Halfmoon Shoal out to 5 Fathoms, Straits of Florida 
  from west end of Seven Mile Bridge to south of Halfmoon Shoal 
  out 20 NM, and Straits of Florida from west end of Seven Mile 
  Bridge to south of Halfmoon Shoal 20 to 60 NM out.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ031-032-042-043-052-053-072-073-120400-
/O.EXT.KKEY.SC.Y.0056.000000T0000Z-201112T0400Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
418 PM EST Wed Nov 11 2020

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southeast to south winds near 20 knots. Seas 5 to 8 feet
  over the Straits of Florida.

* WHERE...Eastern Straits of Florida, Hawk Channel from Ocean 
  Reef to west end of Seven Mile Bridge, Florida Bay, and 
  Bayside and Gulf side from Craig Key to west end of Seven Mile 
  Bridge.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this gale warning went out at Nov 10, 3:58 PM EST, 6 hours 56 minutes earlier.

Area forecast discussion, Nov 10, 3:58 PM EST, 6 hours 56 minutes before
Area Forecast Discussion
National Weather Service Key West FL
358 PM EST Tue Nov 10 2020

.DISCUSSION...
Water vapor imagery highlights a broad expanse of dry air over the
western Gulf of Mexico which wraps to the east across the Yucatan
into the Western Caribbean. Nestled within this hostile
environment is strong Tropical Storm Eta, drifting to the north
just to the north of western Cuba. Locally, its been breezy to
windy, with a few broken bands strafing the islands throughout
the day. Temperatures are in the lower to mid 80s, and dewpoints
are in the mid 70s.

.FORECAST...
Eta will continue to the north-northeast tonight, reaching near
the latitude of Chokoloskee by Wednesday morning, and staying
well to the west of the Florida Keys. Unfortunately, a slight
eastward shift to the track mandates Tropical Storm Warnings for
the Dry Tortugas, where southeast to south winds will increase to
near 35 knots with occasional gusts 40 to 45 knots. The deep
convection apparent on our radar over the southwestern Straits of
Florida should roll through the Tortugas as well, making for a
squally night out there. These tropical storm conditions will
continue Wednesday morning, then trail off late Wednesday morning
and afternoon. Thereafter, the western Atlantic ridge will nose
across Florida, lending to moderate to fresh east-southeasterlies
and near normal rain chances for much of the week. The extended
forecast features a possible cold front, which would be right on
time.

&&

.MARINE...
Strong southeast breezes prevail across the coastal waters of the
Florida Keys, driven by Tropical Storm Eta to our southwest and a
sprawling high pressure system over the western North Atlantic.
Tropical Storm Eta is drifting to the north just north of the
western coast of Cuba. A slow northward motion will continue this
evening and continue through Thursday. As Eta makes its closest
approach to the Dry Tortugas late tonight and Wednesday, Force 7
to 8 southeast to south breezes and large seas are expected around
the Dry Tortugas. Breezes will diminish somewhat across the
coastal waters of the Florida Keys as Eta moves north into the
central Gulf of Mexico, although fresh to moderate breezes will
persist throughout the forecast period.

&&

.AVIATION...
VFR conditions will prevail at the Key West and Marathon
terminals. Tropical Storm Eta is located just north of western
Cuba and it has begun to move north. A few rainbands in the
periphery of Eta will affect the Florida Keys and surrounding
waters tonight and tomorrow. These squalls are likely to produce
heavy rainfall and gusty winds as they move across the terminals,
causing sub VFR conditions. Expect amendments and TEMPOs as the
timing is uncertain. Winds outside the rainbands will be SE-S at
15 to 25 knots with occasional gusts near 30 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  80  85  79  85 / 60 70 60 50
Marathon  79  87  79  87 / 60 60 50 40

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory for FLZ076.

GM...Small Craft Advisory for GMZ031>033-035-
042>044-052>054-072>074.

     Tropical Storm Warning for GMZ034-055-075.

&&

Public/Marine/Fire...CLR
Aviation/Nowcasts....BT
Data Acquisition.....Williams

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 10, 3:47 AM EST, 19 hours 7 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Key West FL
347 AM EST Tue Nov 10 2020

FLZ076>078-GMZ031>035-042>044-052>055-072>075-111100-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
347 AM EST Tue Nov 10 2020

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

Tropical Storm Eta will meander today about 200 miles southwest of
the Dry Tortugas, leading to strong southeast breezes across the
waters. A Small Craft Advisory is in effect.

Moderate saltwater flooding will continue over the Upper Keys,
while minor saltwater flooding will continue during this morning's
high tide over the Middle and Lower Keys. A Coastal Flood
Advisory is in effect for the Upper Keys.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Winds in excess of 20 knots and seas of 7 feet or more will
continue through Wednesday night, most notably over the southeast
Gulf waters, including the Dry Tortugas. A Small Craft Advisory
will likely be needed on Wednesday and Wednesday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:58 AM ESTWind AdvisoryKEYMonroe12 hr
Nov 11, 12:34 PM ESTSpecial Marine WarningKEY56 min
Nov 11, 1:21 PM ESTSpecial Marine WarningKEY54 min
Nov 11, 2:10 PM ESTSpecial Marine WarningKEY65 min
Nov 11, 4:31 PM ESTSpecial Marine WarningKEY14 min
Nov 11, 4:40 PM ESTSpecial Marine WarningKEY50 min
Nov 11, 5:20 PM ESTSpecial Marine WarningKEY25 min
Nov 11, 5:44 PM ESTSpecial Marine WarningKEY34 min

Nearby

Gale Warnings in Florida, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.